Alert archive / Ohio / Flash Flood Warnings in 2005
Flash Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 22, 2005, 9:29 PM EDT for Clermont County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 9:29 PM EDT (01:29 UTC)
- Expired
- Apr 22, 2005, 11:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Clermont County, OH
The radar
The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 230133
FFWILN
OHC025-230330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLERMONT COUNTY IN OHIO
* UNTIL 1130 PM EDT(1030 PM EST)
* AT 924 PM EDT(824 PM EST)...DOPPLER RADAR HAS OBSERVED THAT VERY
HEAVY RAIN HAS FALLEN ACROSS PORTIONS OF SOUTH-CENTRAL CLERMONT
COUNTY SINCE 730 PM. SOME LOCATIONS HAVE RECEIVED UP TO TWO
INCHES...WITH ANOTHER INCH EXPECTED THROUGH 11 PM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR ANY FURTHER STATEMENTS
OR WARNINGS.
LAT...LON 3918 8400 3877 8405 3881 8422 3890 8427
3900 8430 3909 8431
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 9:25 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 22, 9:25 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 925 PM EDT FRI APR 22 2005 .SHORT TERM (REST OF TONIGHT)... SURFACE ANALYSIS SHOWS DEEPENING SURFACE LOW TO THE EAST OF CINCINNATI. KILN SHOWING SEVERE CONVECTION JUST AHEAD OF SURFACE LOW. KILN SHOWS WARM FRONT FROM SURFACE LOW INTO ROSS COUNTY. HAVE THROWN OUT A COUPLE OF UPDATES TO CLEAR THE TRI- STATE...WHITEWATER AND MIAMI VALLEYS AND PARTS OF CENTRAL OHIO (INCLUDING COLUMBUS). WILL CONTINUE TO MONITOR THE WATCH AREA FOR WARNINGS AND THEN CLEAR AS SOON AS BEST LIFT AND INSTABILITY HAVE DIMINISHED. THIS SHOULD BE BEFORE 11 PM. && .PREVIOUS DISCUSSION... (ISSUED 730 PM EDT FRI APR 22 2005) AVIATION (00Z-24Z)... SEVERE THUNDERSTORMS ARE HEADED TOWARD TAF SITES, ESPECIALLY CVG LUK AND ILN. EXPECT TSRA THROUGH THE FIRST FEW HOURS OF FORECAST. ATMOSPHERE WILL STABILIZE LATE TONIGHT WITH SHOWERS TO FOLLOW, ALONG WITH INCREASING NORTHWEST WINDS. CEILINGS WILL DROP TO IFR BEHIND THE COLD FRONT, WITH MODELS SHOWING COPIOUS LOW LEVEL MOISTURE THROUGH THE REMAINDER OF THE FORECAST. SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... SURFACE ANALYSIS SHOWS DEEPENING LOW OVER INDIANA WITH WARM FRONT FROM JUST NORTH OF DAYTON TO NORTH OF PORTSMOUTH. ASSOCIATED COLD FRONT IS NEAR PADUCAH, KY. SATELLITE IMAGERY SHOWING CLEAR SLOT OVER SRN IL/IN. CLOUDS ARE EVEN MIXING OUT IN THE SRN HALF FOR FA. BEST ORGANIZED THUNDERSTORMS ARE WITH THE UPPER LOW IN WRN IL. HOWEVER, THERE ARE SEVERAL BANDS ON SATELLITE THAT LOOK LIKE THEY COULD BE THE FOCUS OF ADDITIONAL CONVECTION. CHALLENGING FORECAST TODAY. FOR THE REST OF THE AFTERNOON INTO THIS EVENING...WILL LIKELY SEE SEVERE CONVECTION ACROSS THE SOUTHER PART OF THE FA. LATEST RUC SHOWING AROUND 1000 TO 1500 J/KG ACROSS SRN FA FOR THIS EVENING. THE NAM IS A BIT MORE GENEROUS. 0-4KM SHEAR ON THE RUC SHOWS GENERALLY 15 M/S. BEST LIFT WILL OCCUR BETWEEN 00 AND 03Z ACROSS OUR SOUTH. BEST SEVERE THREAT WILL BE WIND AND HAIL. WET BULB ZERO WILL BE AROUND 8 TO 9 KFT AND FREEZING LEVEL AROUND 10 KFT. MID LEVEL FLOW WILL BE ABOUT 40 KTS. THE 40 KTS ALONG WITH STRONG UPDRAFTS AND POTENTIAL FOR ROTATION WILL CREATE SOME DAMAGING WIND STORMS. CONDITIONS WILL COOL OFF CONSIDERABLY AS DEEP UPPER LOW DIGS INTO THE UPPER OHIO VALLEY FOR THE WEEKEND. THIS WILL BRING PLENTY OF PRECIPITATION INTO THE REGION. TEMPS WILL BE STEADY ON SATURDAY WITH RAIN. TEMPS CONTINUE TO COOL TO BELOW FREEZING. SATURDAY NIGHT WITH 1000-850 MB THICKNESSES SHOWING SNOW ACROSS THE WHOLE FA. RIGHT NOW SEE A MIX OF RAIN AND SNOW ON SUNDAY WITH MORE SNOW THAN RAIN IN THE NE AND MORE RAIN THAN SNOW IN THE SE. FOR THE MOMENT WILL GO WITH ACCUMULATIONS OF A DUSTING TO AN INCH IN THE SOUTHEAST TO AROUND 2 INCHES IN THE NORTHEAST. WILL HOLD OF ON ISSUING A FREEZE WATCH FOR NOW AND LET NEXT SHIFT HANDEL AS FOCUS AT THE MOMENT IS MORE ON THE SHORT TERM. MAV TEMPS LOOK GOOD WILL GO A BIT COOLER ON SUNDAY. TIPTON LONG TERM (MONDAY THROUGH FRIDAY)... TROUGH REMAINS IN PLACE ACROSS THE EAST. SEVERAL SHORT WAVES AND FRONTS MOVE ACROSS CWA WITH EACH PROVIDING CHC OF PRECIP. TIMING AND COVERAGE OF PRECIP QUESTION MARK. TEMPS REMAIN ON THE COOL SIDE BUT NOT AS COLD AS WEEKEND. WENT CLOSE TO GUID. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SHORT TERM...
Hazardous weather outlook, Apr 22, 3:53 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT FRI APR 22 2005 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-230840- ADAMS OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-CAMPBELL KY- CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-DARKE OH- DEARBORN IN-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-FRANKLIN OH- FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-HIGHLAND OH- HOCKING OH-KENTON KY-LEWIS KY-MADISON OH-MASON KY-MIAMI OH- MONTGOMERY OH-OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH- PREBLE OH-RIPLEY IN-ROBERTSON KY-ROSS OH-SCIOTO OH-SWITZERLAND IN- UNION IN-WARREN OH-WAYNE IN- 353 PM EDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN INDIANA... NORTHERN KENTUCKY AND THE SOUTHWEST HALF OF OHIO. .DAY ONE...TODAY DEEPENING LOW PRESSURE WILL TRACK EAST ACROSS SOUTHERN OHIO THIS EVENING. THE ATMOSPHERE AHEAD OF THE LOW IS BECOMING MODERATELY UNSTABLE. AS THE LOW APPROACHES SEVERE STORMS ARE EXPECTED TO DEVELOP. THESE INDIVIDUAL STORMS WILL DEVELOP INTO AN ORGANIZED SQUALL LINE AND PUSH EAST THROUGH THE EASTERN PORTION OF THE REGION THIS EVENING. LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS AS THEN MOVE THROUGH CENTRAL OHIO. ACROSS EASTERN INDIANA...NORTHERN KENTUCKY AND SOUTHERN OHIO THE MAIN THREAT WILL BE FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE A OUTSIDE CHANCE FOR A TORNADO. THE GREATEST THREAT FOR SEVERE STORMS WILL BE BETWEEN 4 PM EST AND 10 PM EST. THEREFORE THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS THE LOW PULLS INTO THE APPALACHIANS...IT WILL STRENGTHEN AND WILL PULL COLD AIR INTO THE REGION OVER THE WEEKEND. THERE IS A GOOD CHANCE THAT TEMPERATURES WILL FALL BELOW FREEZING SATURDAY NIGHT INTO SUNDAY MORNING. THIS COLD REGIME WILL ALSO BRING SNOW. ACCUMULATIONS SATURDAY NIGHT WILL RANGE FROM AN INCH OR LESS ACROSS SOUTHERN OHIO...EASTERN INDIANA AND NORTHERN KENTUCKY. ACROSS CENTRAL OHIO 1 TO 2 INCHES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING. OHZ026-034-035-043>046-056-230840- AUGLAIZE OH-DELAWARE OH-HARDIN OH-LICKING OH-LOGAN OH-MERCER OH- SHELBY OH-UNION OH- 353 PM EDT FRI APR 22 2005 THIS HAZARDOUS OUTLOOK IS FOR PARTS OF WEST CENTRAL AND CENTRAL OHIO .DAY ONE...TODAY DEEPENING LOW PRESSURE WILL TRACK EAST ACROSS SOUTHERN OHIO THIS EVENING. THIS WILL BRING SHOWERS AND THUNDERSTORMS OVERNIGHT. SOME WITH HEAVY RAINFALL AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS THE LOW PULLS INTO THE APPALACHIANS...IT WILL STRENGTHEN AND WILL PULL COLD AIR INTO THE REGION OVER THE WEEKEND. THERE IS A GOOD CHANCE THAT TEMPERATURES WILL FALL BELOW FREEZING SATURDAY NIGHT INTO SUNDAY MORNING. THIS COLD REGIME WILL ALSO BRING SNOW. ACCUMULATIONS SATURDAY NIGHT WILL RANGE FROM AN INCH OR LESS ACROSS SOUTHERN OHIO...EASTERN INDIANA AND NORTHERN KENTUCKY. ACROSS CENTRAL OHIO 2 INCHES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. TIPTON
In the hours before
Local storm report, Apr 22, 7:52 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 5 SW CINCINNATI 39.09N 84.57W
04/22/2005 1.75 INCH HAMILTON OH STORM CHASER
HAIL COVERED THE ROAD
&&
TIPTONLocal storm report, Apr 22, 7:52 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 5 SW CINCINNATI 39.09N 84.57W
04/22/2005 1.75 INCH HAMILTON OH STORM CHASER
HAIL COVERED THE ROAD
&&
TIPTONSpecial weather statement, Apr 22, 8:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 844 PM EDT FRI APR 22 2005 INZ050-058-059-066-073>075-080-OHZ042-051>053-060>062-070-230145- BUTLER-CHAMPAIGN-CLARK-DARKE-DEARBORN-FAYETTE IN-FRANKLIN IN-GREENE- MIAMI-MONTGOMERY-OHIO-PREBLE-RIPLEY-SWITZERLAND-UNION IN-WAYNE- INCLUDING THE CITIES OF...BROOKVILLE...CONNERSVILLE...DAYTON... EATON...HAMILTON...RICHMOND...SPRINGFIELD...TROY...URBANA... VERSAILLES...XENIA 844 PM EDT FRI APR 22 2005 SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES. IN OHIO... BUTLER...CHAMPAIGN...CLARK...DARKE...GREENE...MIAMI...MONTGOMERY AND PREBLE IN INDIANA... DEARBORN...FAYETTE...FRANKLIN...OHIO...RIPLEY...SWITZERLAND... UNION IN AND WAYNE SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT BEFORE TURNING TO ALL RAIN. KYZ089>100-OHZ054-055-063-064-071>073-077>082-088-230145- ADAMS-BOONE-BRACKEN-BROWN-CAMPBELL-CARROLL-CLERMONT-CLINTON- FAYETTE OH-FRANKLIN OH-GALLATIN-GRANT-HAMILTON-HIGHLAND-KENTON-LEWIS- MADISON-MASON-OWEN-PENDLETON-PICKAWAY-PIKE-ROBERTSON-ROSS-SCIOTO- WARREN- INCLUDING THE CITIES OF...BATAVIA...CARROLLTON...CHILLICOTHE... CINCINNATI...CIRCLEVILLE...COLUMBUS...DRY RIDGE...FALMOUTH... HILLSBORO...LEBANON...LONDON...MAYSVILLE...PIKETON...PORTSMOUTH... VANCEBURG...WARSAW...WEST UNION...WILMINGTON 844 PM EDT FRI APR 22 2005 ...SEVERE THUNDERSTORM WATCH CONTINUE THROUGH FOR THE FOLLOWING COUNTIES... IN OHIO... ADAMS...BROWN...CLERMONT...CLINTON...HAMILTON...HIGHLAND... FAYETTE...FRANKLIN...MADISON...PICKAWAY...PIKEROSS...SCIOTO... WARREN- IN KENTUCKY... BOONE...BRACKEN...CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON... LEWIS...MASON...OWEN...PENDLETON...ROBERTSON. TIPTON
Special weather statement, Apr 22, 8:58 PM EDT, 31 minutes before
OHZ071-072-230145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 858 PM EDT FRI APR 22 2005 ...STRONG THUNDERSTORM IN EASTERN WARREN COUNTY... AT 850 PM...WILMINGTON WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM LOCATED ABOUT SEVEN MILES EAST OF LEBANON. THIS STORM WAS MOVING EAST AT 30 MPH...AND WILL MOVE INTO WESTERN CLINTON COUNTY BY 905 PM. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL...DANGEROUS CLOUD-TO-GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. LOCATIONS THAT WILL BE AFFECTED THROUGH 945 PM INCLUDE...CLARKSVILLE...WILMINGTON...HARVEYSBURG...AND INTERSTATE 71 AT THE U S ROUTE 68 INTERCHANGE. PLEASE USE CAUTION IF TRAVELING IN THESE AREAS THROUGH 945 PM. RYAN
Special weather statement, Apr 22, 9:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 909 PM EDT FRI APR 22 2005 KYZ089>096-OHZ054-055-071-072-077-078-230215- BOONE-CAMPBELL-CARROLL-CLERMONT-CLINTON-FRANKLIN OH-GALLATIN-GRANT- HAMILTON-KENTON-MADISON-OWEN-PENDLETON-WARREN- INCLUDING THE CITIES OF...BATAVIA...CARROLLTON...CINCINNATI... COLUMBUS...DRY RIDGE...FALMOUTH...LEBANON...LONDON...WARSAW... WILMINGTON 909 PM EDT FRI APR 22 2005 SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES. IN OHIO... CLERMONT...CLINTON...FRANKLIN...HAMILTON...MADISON...WARREN IN KENTUCKY... BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...OWEN... PENDLETON SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT BEFORE TURNING TO ALL RAIN. KYZ097>100-OHZ063-064-073-079>082-088-230215- ADAMS-BRACKEN-BROWN-FAYETTE OH-HIGHLAND-LEWIS-MASON-PICKAWAY-PIKE- ROBERTSON-ROSS-SCIOTO- INCLUDING THE CITIES OF...CHILLICOTHE...CIRCLEVILLE...HILLSBORO... MAYSVILLE...PIKETON...PORTSMOUTH...VANCEBURG...WEST UNION 909 PM EDT FRI APR 22 2005 ...SEVERE THUNDERSTORM WATCH CONTINUE THROUGH FOR THE FOLLOWING COUNTIES... IN OHIO... ADAMS....BROWN....FAYETTE...HIGHLAND...PICKAWAY...PIKE...ROSS... SCIOTO IN KENTUCKY... BRACKEN..LEWIS...MASON...ROBERTSON TIPTON
Special weather statement, Apr 22, 9:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 909 PM EDT FRI APR 22 2005 KYZ089>096-OHZ054-055-071-072-077-078-230215- BOONE-CAMPBELL-CARROLL-CLERMONT-CLINTON-FRANKLIN OH-GALLATIN-GRANT- HAMILTON-KENTON-MADISON-OWEN-PENDLETON-WARREN- INCLUDING THE CITIES OF...BATAVIA...CARROLLTON...CINCINNATI... COLUMBUS...DRY RIDGE...FALMOUTH...LEBANON...LONDON...WARSAW... WILMINGTON 909 PM EDT FRI APR 22 2005 SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES. IN OHIO... CLERMONT...CLINTON...FRANKLIN...HAMILTON...MADISON...WARREN IN KENTUCKY... BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...OWEN... PENDLETON SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT BEFORE TURNING TO ALL RAIN. KYZ097>100-OHZ063-064-073-079>082-088-230215- ADAMS-BRACKEN-BROWN-FAYETTE OH-HIGHLAND-LEWIS-MASON-PICKAWAY-PIKE- ROBERTSON-ROSS-SCIOTO- INCLUDING THE CITIES OF...CHILLICOTHE...CIRCLEVILLE...HILLSBORO... MAYSVILLE...PIKETON...PORTSMOUTH...VANCEBURG...WEST UNION 909 PM EDT FRI APR 22 2005 SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES. IN OHIO... ADAMS....BROWN....FAYETTE...HIGHLAND...PICKAWAY...PIKE...ROSS... SCIOTO IN KENTUCKY... BRACKEN..LEWIS...MASON...ROBERTSON TIPTON
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:04 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 41 min |
| Apr 22, 8:57 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 48 min |
| Apr 22, 9:41 PM EDT | Flash Flood Warning | ILN | Highland | 3 hr |
| Apr 22, 10:31 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 46 min |
Nearby
Flash Flood Warnings in Ohio, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.